# SDR SWAA990138

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Deer Strike
- Location: Right
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

JUST AFTER MAIN GEAR TOUCH DOWN ON RWY 33L, AIRCRAFT STRUCK A DEER WITH RIGHT MAIN GEAR.  ANIMAL PARTS FOUND ON RIGHT MAIN GEAR STRUT.  ALSO, RIGHT MAIN GEAR BRAKE WAS LOST.  INSPECTED RT MLG AREA, FOUND GROUND SHIFT CABLE, SHIMMY DAMPER, ANTISKID HARNESS AND BOTH BRAKE LINES DAMAGED.  REMOVED AND REPLACED GROUND SHIFT CABLE, NR 3 TIRE AND BRAKE, NR 4 TIRE AND BRAKE, RT MLG SHIMMY DAMPER, BOTH BRAKE LINES AND ANTISKID HARNESS PER BOEING MM.
